# SDR USAA2012032600006

- Difficulty date: February 27, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - 2.5 INCH CRACK IN INTERCOSTAL SUPPORT AT BS 1278, RBL 80.  REPLACED INTERCOSTAL SUPPORT AT BS 1278, RBL 80 IAW B767 SRM 51-40-02-0G FIG 12, B DRAWING 453T1536.
